New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sylknmyst
Regular Member


Date Joined Feb 2003
Total Posts : 498
   Posted 10/13/2007 1:48 PM (GMT -6)   
Hi all.  I just started taking Cymbalta 3 days ago in addition to my Effexor which was cut in half to 75 mg, Cymbalta 30 mg, and my Xanax .5 mg.  The past 2 days seemed okay, but today my ears feel like they are clogged and I need to yawn to pop them, but in the same essence, I feel like they are ringing.  Has anyone else had this happen to them with Cymbalta?
 
Thanks!
Sylknmyst
 
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much.
-Mother Teresa-
 
Dx: Anxiety, Depression
RX:  Effexor Xr 75 mg, Cymbalta 30 mg, Xanax .5 mg


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/13/2007 1:58 PM (GMT -6)   

Hi,

Sorry your having problems.  :(  I have heard of people complaining of a high-pitched ringing noise at 60 mg of Cymbalta. I didn't see tinnitus listed as a side effect for Cymbalta. However, I've read about it as a side effect for Effexor.

If it continues to be a problem for you please check with your physician.
 
Keep posting and stay with us. Take care. 
Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you canโ€™t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.โ€ 
~Rosalyn Carter

 


sylknmyst
Regular Member


Date Joined Feb 2003
Total Posts : 498
   Posted 10/13/2007 2:03 PM (GMT -6)   

kitt,

Thank you for your reply.  I have been on 150 mg of Effexor XR for the past few years and don't remember having any ringing sensations in my ears.  Maybe I just don't recall?  Anyway, I am hoping that it is a side effect that will go away but I will call my Doc on Monday to let him know!  Thanks again!


Sylknmyst
 
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much.
-Mother Teresa-
 
Dx: Anxiety, Depression
RX:  Effexor Xr 75 mg, Cymbalta 30 mg, Xanax .5 mg


liquid
Regular Member


Date Joined Sep 2007
Total Posts : 127
   Posted 10/13/2007 5:23 PM (GMT -6)   

Hi Sylk,

I myself take 150mg of Effexor-Xr, i have just been increased from 75mg, and i do recall having to pop my ears when on 75mg, not sure if this is just the dosage or something completely different, although i dont have any problems on 150mg.

May be a good idea to contact your doctor though..


Suffer from major depression, Agoraphobia, Anxiety, Panic attacks, Recovering Alcoholic.
 
I have 4 great kids and a wonderfully supportive partner.
 
"There is a light at the end of the tunnel"
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, March 29, 2017 9:19 AM (GMT -6)
There are a total of 2,783,628 posts in 305,913 threads.
View Active Threads


Who's Online
This forum has 152218 registered members. Please welcome our newest member, mareish.
456 Guest(s), 17 Registered Member(s) are currently online.  Details
Krimpet ๐Ÿ”, oldcrohnie, Hobart, Kidscaddy, pollardwesley, Purrrsiankitty, tennisplayer, mm57553, astroman, GuitarGERD, Park12, BJD55, OldSalty, SharonZ, mareish, j. hall, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer